# SDR GAIA01313OP

- Difficulty date: November 10, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 6517844
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

FLT 3850 - MSP-FWA - DURING CRUISE, THE FLIGHT CREW NOTICED THAT THE 'A' SYSTEM HYDRAULIC SYSTEM WAS ISOLATED THE AIRCRAFT CONTINUED TO FWA.  THE AIRCRAFT MADE AN UNEVENTFUL LANDING.  INSPECTION REVEALED A CRACKED HYDRAULIC LINE AT FUSELAGE STATION 1303.  THE LINE AND THE NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS AND FILTERS WERE REPLACED.  THE SYSTEM OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
